# SDR HDNA2019080154341

- Difficulty date: August 1, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N413UH
- Make and model: Bell 407
- Aircraft serial: 54341
- Aircraft time: 1,307 hours, 3,026 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001137
- Part serial: A5501
- Condition: Eroded
- Location: Main Rotor
- Part time: 1,307 hours, 3,026 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SMALL HOLE WAS DISCOVERED AT THE OUTBOARD EDGE OF THE TIP CAP APPROX. ONE INCH ABOVE AND ONE INCH AFT OF BLADE TIE DOWN.
